MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES

ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES
Catalog Number 07190794190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's plasma sample tested with creatine kinase (ck) assay on a cobas 6000 c501 (ul) v serial number (b)(6).The initial result was 19 u/l.The repeat results were 8076 u/l with a data flag and 9785 u/l.The results were obtained from a single sample.The questionable result was reported outside the laboratory.The physician questioned the result and the sample was repeated.The repeat result deemed to be the correct result.
 
Additional Manufacturer Narrative
The customer mentioned that daily maintenance is done on time.The sample was visually checked and it looked fine.The field service engineer (fse) verified alignments, cell rinse levels, probe rinse volumes, and pump pressures.Precision studies were performed and they were within specifications.Qc was performed and was acceptable.Investigation is ongoing.
 
Additional Manufacturer Narrative
The initial report stated: we received an allegation about discrepant results for 1 patient's plasma sample tested with creatine kinase (ck) assay on a cobas 6000 c501 (ul) v serial number (b)(6).This should say: we received an allegation about discrepant results for 1 patient's plasma sample tested with creatine kinase (ck) assay on a cobas 6000 c (501) module serial number (b)(6).
 
Additional Manufacturer Narrative
Device code (a code) was updated.The service actions done and reported in the intial report resolved the issue.An instrument performance check was conducted and the instrument was operating within specifications.No further issues were reported afterwards.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CKMBL CREATINE KINASE-MB
Common Device Name
CPK OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16809455
Report Number1823260-2023-01390
Device Sequence Number2959601
Product Code JHS
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number07190794190
Device Lot Number64686701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer05/01/2023
05/22/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/29/2023
06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEFTHROXIANE SODIUM.; DEPTHROYMYCIN.; DEXTROSE IV.; TYLENOL.
Patient SexMale